zbMATH — the first resource for mathematics

Representations of presheaves of semiuniformisable spaces, and representation of a presheaf by the presheaf of all continuous sections in its covering-space. (English) Zbl 0225.54007

54B40 Presheaves and sheaves in general topology
54E15 Uniform structures and generalizations
Full Text: EuDML
[1] Z. Frolík: Structure projective and structure inductive presheaves. Celebrazioni archimedee del secolo XX. Simposio di topologia.
[2] E. Čech: Topological spaces. Prague 1966. · Zbl 0141.39401
[3] J. L. Kelley: General topology. New York, Van Nostrand 1955. · Zbl 0066.16604
[4] J. Pechanec-Drahoš: Modifications of closure collections. Czech. Math. Journal, 21 (96), (1971), 577-589. · Zbl 0225.54006
[5] J. Pechanec-Drahoš: Representations of presheaves of closure spaces. Czech. Math. Journal, 22 (97), (1972), No 1. · Zbl 0235.54010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.